Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the treatment for small blisters all over my face when suffering from Reflex Sympathetic Dystrophy?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have small blisters all over my face. I have RSD and have a horrible sweating problem when pain is out of control and today was one of those days. I have tiny blisters all around my eyes , my face etc. Went to a dermatologist last week and she said I just have to live with it. It is very unattractive and I am 62 and in enough pain already. Any suggestions? Are you still there?
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: pictures required Detailed Answer: Hi See only from the description it is difficult to reach a definite diagnosis. Please click some close up pictures of the skin lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also please tell if there is any associated pain or itching. Since how much time do you have these lesions?are they persistent or do they resolve and then reappear? I am sure I will be able to help you once I take a look at the exact skin lesions. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor